Oscillation theorems for second order quasilinear neutral difference equations

E. Thandapani, S. Selvarangam

Abstract


Some new oscillation results are established for the difference equation via comparison theorems. Examples are provided to illustrate the main results.

Full Text: PDF

How to Cite this Article:

E. Thandapani, S. Selvarangam, Oscillation theorems for second order quasilinear neutral difference equations, Journal of Mathematical and Computational Science, Vol 2, No 4 (2012), 866-879

Copyright © 2012 E. Thandapani, S. Selvarangam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS